# SDR PCAA0404190

- Difficulty date: April 15, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N840EX
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- Aircraft time: 28,099 hours, 30,703 cycles
- Engine: Pwa PW120A
- Engine time: 25,800 hours, 28,202 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Flow Divider
- Part number: 25890
- Part serial: 002597
- Condition: Leaking
- Location: Nr 2 Oil Press
- Part time: 8,480 hours, 9,107 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

REPORTED A POWER LEVER SPLIT AND TORQUE GRADUALLY DECREASING AFTER TAKEOFF. THE NR 2 OIL PRESSURE WENT TO ZERO AND THE OIL PRESSURE LIGHT ILLUMINATED. CREW SHUTDOWN THE NR 2 ENGINE AND RETURNED TO RICHMOND. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND FUEL LEAKING FROM THE NR 2 ENGINE FLOW DIVIDER,ENOUGH THAT THE ENGINE WAS SHUTTING DOWN DUE TO FUEL STARVATION. THE FLOW DIVIDER WAS REMOVED AND INSPECTED AND REINSTALLED. AIRCRAFT HAD GROUND RUN UP PERFORMED AND ALL LEAK CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
